# SDR IPXA2014052383035

- Difficulty date: April 24, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 54,986 hours, 13,895 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75222
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1C INSPECTION, RT WING STRINGER 22 CRACKED NEAR XORS 163.  REPAIRED STRINGER  XORS 163-197 IAW EA 011-5710-01-A5303, REV IR AND 
EO 5710-54416-A.
